The conditions include, severe diaper rash, tiredness, irritation of the bowels
18 Jan 2010
Treat the diaper rash with appropriate cream (ask pharmacist). When you say irritated bowels ... do you mean diarrhea or physical irritation? If it's diarrhea then unfortunately you just have to bear it unless it's very severe. If it's physical irritation then treat the area if possible. Tiredness will hopefully improve.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
it looks like heat rash and it is starting to go up my babys belly. It started in her diaper.
1 answer • 24 Aug 2009
We've tried Omnicef and Cefzil and both gave diahrea and he had a horrible rash on his bottom. So after the 1st injection he went the next day ...
0 answers • 25 Oct 2009
2 answers • 28 Jun 2010
1 answer • 14 May 2011
My son has broken out with really bad diaper rash & Desitin or corn starch is not working & I think this is what his doctor prescribe last ...
4 answers • 27 Jun 2011